Об одном классе конгруэнций Bianchi

А.Ф. Маслов

Matematiceskij sbornik

  • Volume: 40, Issue: 2, page 196-209
  • ISSN: 0368-8666

How to cite


Маслов, А.Ф.. "Об одном классе конгруэнций Bianchi." Matematiceskij sbornik 40.2 196-209. <http://eudml.org/doc/64682>.

author = {Маслов, А.Ф.},
journal = {Matematiceskij sbornik},
keywords = {geometry},
language = {rus},
number = {2},
pages = {196-209},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об одном классе конгруэнций Bianchi},
url = {http://eudml.org/doc/64682},
volume = {40},

AU - Маслов, А.Ф.
TI - Об одном классе конгруэнций Bianchi
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 40
IS - 2
SP - 196
EP - 209
LA - rus
KW - geometry
UR - http://eudml.org/doc/64682
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.